# SDR QXEA2015110400576

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,400 hours, 22,676 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MILLED WEB SKIN ATTACH ANGLE CORRODED AT BS 6.7, PN:85329542-107. COMPLIED WITH FORM M1-84.  LOCATED AND DRILLED NEW ANGLE, PN 85329542-107, REF SRM 51-40-07-02-01.  REMOVAL AND INSTALLATION OF OLD AND NEW ANGLE, PN 85329542-107 IS ACCOMPLISHED ON JOB 5414935, OP 5464 , TASK CARD, 6-53-1160-FWD PASSENGER DOOR ITEM 14, ITEM 26.
